MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENLW1624C93E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/22/2017
Type of Reportable Event Serious Injury
Event or Problem Description
An endurant stent graft system was implanted in a patient for the endovascular treatment of a 55mm diameter abdominal aortic aneurysm.It was reported that the patient was admitted to the hospital approximately 6 years and 2 months post index procedure with abdominal pain.A ct scan showed that the aneurysm has grown from 5.5 cm to 8.6cm a proximal type i endoleak and a distal type i endoleak was also noted on the right.The left appeared to have a seal.The physician implanted a 36x36x49 endurant cuff proximally and a 16x24x93 endurant right side extension distally.The proximal endoleak has resolved with the cuff placement.The right side extension was placed with a small residual endoleak that was ballooned multiple times.The endoleak improved but the decision was made to have a follow up ct scan after discharge.A retrograde angiogram was done on the left side and no endoleak was visualized.It was reported that the physician confirmed that, post re-intervention, the patient was no longer having abdominal pain or tenderness.Per the physician the event was anatomy related (disease progression).No additional clinical sequelae were reported and the patient fine.

Brand Name
ENDURANT ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7028187
Report Number2953200-2017-01772
Device Sequence Number19095499
Product Code MIH
UDI-Device Identifier00613994761897
UDI-Public00613994761897
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2013
Device Model NumberENLW1624C93E
Device Catalogue NumberENLW1624C93E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2017
Initial Report FDA Received Date11/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR